Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6415
Title: Problemi al contorno per operatori parabolici con non linearità discontinua
Boundary value problems for parabolic operators with a discontinuous nonlinearity
Authors: Pisani, Raffaele
Issue Date: 1982
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Raffaele Pisani, "Problemi al contorno per operatori parabolici con non linearità discontinua", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 14 (1982), pp. 85-98.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
14 (1982)
Abstract: In questo lavoro l'autore estende alcuni risultati di C. Stuart su problemi al contorno per operatori ellittici con non linearità discontinua al caso di corrispondenti problemi parabolici.
In this paper the author extends some results of C. Stuart about elliptic boundary value problems with discontinuos non linearities to the case of the corresponding parabolic problems.
URI: http://hdl.handle.net/10077/6415
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.14 (1982)

Files in This Item:
File Description SizeFormat 
PisaniRendMat14.pdf616.58 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

318
Last Week
1
Last month
checked on Oct 19, 2018

Download(s)

242
checked on Oct 19, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.